# SDR QXEA2021121000546

- Difficulty date: December 10, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N427QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4156
- Aircraft time: 31,308 hours, 33,676 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUSELAGE DOORS WARNING LIGHT IN FLIGHT. RETURNED TO FIELD. REMOVED FROM SERVICE. FOUND AFT SERVICE DOOR NOT TO BE FULLY CLOSED. CLOSED AFT SERVICE DOOR. NO FURTHER DEFECTS TO BE NOTED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
